Composition : Aceclofenac 100 mg+Paracetamol 325 mg + Phenylepherine HCL 5 mg + Cetrizine HCL 10 mg + Caffeine (Anhydrous) 25 mg
Packing : 5x5x10
MRP/Units : Rs. 66
Aceclofenac 100 mg+Paracetamol 325 mg + Phenylephrine HCL 5 mg + Cetrizine HCL 10 mg + Caffeine - These are all capsules that help to relieve fever or the common cold in the human body. Aceclofenac is a non-steroidal anti-inflammatory drug. Non-steroidal anti-inflammatory drugs are put into the family of therapeutic drug classes. That is used to treat pain, lessen inflammation, reduce fever or cold, and prevent blood clots. Paracetamol also is a common type of drug that is easily available in the market and given to patients who have fever or pain in the body. Phenylephrine is used to increase blood pressure and relieve hemorrhoids.
There is a common way to take this drug. It is taken by mouth directly or swallowed with water. But before taking these drugs, it is necessary to consult with your family doctor. Or take them if these are prescribed to consume. Additionally, it is recommended to consume after meals because an empty stomach will put a great impact on your body.
Moreover, physicians always urged that they might be safe drugs but do not consume them if you do not need them. According to the experts, it is beneficial to preserve them in a cold place. And lastly, one should check the expiring date before buying them from the chemist's shop. It is important to eat healthy meals so you do not have any kind of sickness and need to take these medications.
These all are different drugs. However, they help us to reduce headaches, nasal problems, and many more. Additionally, there are side effects of them.